Solutions of WDVV Equations in Seiberg-Witten Theory from Root

Ruud Martini, P.K.H. Gragert

    Research output: Contribution to journalArticleAcademicpeer-review

    29 Citations (Scopus)
    40 Downloads (Pure)

    Abstract

    We present a complete proof that solutions of the WDVV equations in Seiberg-Witten theory may be constructed from root systems. A generalization to weight systems is proposed.
    Original languageUndefined
    Pages (from-to)1-4
    Number of pages4
    JournalJournal of nonlinear mathematical physics
    Volume6
    Issue number1
    DOIs
    Publication statusPublished - 1999

    Keywords

    • METIS-140618
    • IR-70353

    Cite this